MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS SC LANCING DEVICE KIT

ROCHE DIAGNOSTICS COAGUCHEK XS SC LANCING DEVICE KIT
Catalog Number 08120242001
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's lancet device was requested for investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a retraction issue with a coaguchek xs softclix lancet device.The customer alleged that cap of the device no longer turns and the needle protrudes when the cap is in place.The customer stated that when they insert the lancet, no yellow dot is in the clear window.The customer alleged that did accidentally stick herself with the protruding needle but did not require medical treatment.
 
Additional Manufacturer Narrative
Section d product lot number and expiration date have been updated, as well as g1 manufacturing site and h4 device mfg date.The lancet was received for investigation.The lancet was disassembled but no abnormalities were observed and it operated within specification.The investigation did not identify a product problem.

Brand Name
COAGUCHEK XS SC LANCING DEVICE KIT
Common Device Name
LANCING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
BALDA MEDICAL GMBH & CO. KG
bergkichener str. 228
bad oeynhausen
GM  
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key19372316
Report Number1823260-2024-01525
Device Sequence Number12693870
Product Code FMK
UDI-Device Identifier00365702702165
UDI-Public00365702702165
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/20/2024
Device Catalogue Number08120242001
Device Lot NumberBBE031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale